Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 2, Pages 398–405 (Mi tvp4225)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Local and true martingales in discrete time

V. Prokaja, M. Rásonyib

a Eötvös Loránd University, Department of Probability Theory and Statistics
b Computer and Automation Institute of the Hungarian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4225

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:2, 325–332

Bibliographic databases:

Received: 24.07.2008
Language:

Citation: V. Prokaj, M. Rásonyi, “Local and true martingales in discrete time”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 398–405; Theory Probab. Appl., 55:2 (2011), 325–332

Citation in format AMSBIB
\Bibitem{ProRas10}
\by V.~Prokaj, M.~R\'asonyi
\paper Local and true martingales in discrete time
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 398--405
\mathnet{http://mi.mathnet.ru/tvp4225}
\crossref{https://doi.org/10.4213/tvp4225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768917}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 325--332
\crossref{https://doi.org/10.1137/S0040585X97984899}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291205300012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959301924}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4225
  • https://doi.org/10.4213/tvp4225
  • http://mi.mathnet.ru/eng/tvp/v55/i2/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Guasoni P., Rasonyi M., “Fragility of Arbitrage and Bubbles in Local Martingale Diffusion Models”, Financ. Stoch., 19:2 (2015), 215–231  crossref  mathscinet  zmath  isi  scopus
    2. Choulli T., Schweizer M., “Locally Phi-Integrable SIGMA-Martingale Densitiesfor General Semimartingales”, Stochastics, 88:2 (2016), 191–266  crossref  mathscinet  zmath  isi  scopus
    3. Bayraktar E., Yu X., “On the Market Viability Under Proportional Transaction Costs”, Math. Financ., 28:3 (2018), 800–838  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:306
    Full text:124
    References:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021